# SDR SIMA200218301

- Difficulty date: July 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLT 4334 - CREW REPORTED A RUBBER ODOR IN MAIN CABIN AND COCKPIT IN FLIGHT.  SHUT OFF GASPER AND RECIRCULATION FANS AND ODOR DECREASED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED GROUND OPERATIONAL CHECK OF APU AND AIRCRAFT BLEED SYSTEMS AND DETECTED NO ODOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
